# SDR CA131031008

- Difficulty date: October 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 427
- Aircraft time: 1,973 hours
- Engine: Pwc PW207D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 427040200111
- Condition: Cracked
- Location: Transmission
- Part time: 2,209 hours
- Component: Transmission
- Component part number: 427040006113
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AN OIL LEAK HAD DEVELOPED ON THE LT SIDE OF THE UPPER TRANSMISSION DECK.  IT WAS OBSERVED THAT THE OIL LEAK WAS ORIGINATING FROM A CRACK IN THE RADII TRANSITION AREA OF THE CASE BETWEEN THE LT MAIN INPUT AND PORTION OF THE LOWER CASE.
